NARCAN® IS DESIGNED WITH YOU IN MIND
NARCAN® (naloxone) Nasal Spray was developed to be used at home without the need for any medical training.
If you suspect an opioid overdose, administer NARCAN® Nasal Spray and get emergency medical assistance right away.
KEY STEPS TO ADMINISTERING NARCAN® NASAL SPRAY:*
1. Peel back the package to remove the device. Hold the device with your thumb on the bottom of the plunger and 2 fingers on the nozzle.
2. Place and hold the tip of the nozzle in either nostril until your fingers touch the bottom of the patient’s nose.
3. Press the plunger firmly to release the dose into the patient’s nose.
*Administer in accordance with the Instructions for Use. Please refer to the Quick Start Guide.
Not a substitute for emergency medical care. When administering NARCAN® Nasal Spray, always be sure to call 911 right away, even if the person wakes up. Keep the patient under surveillance or close watch. If breathing does not return to normal or if breathing difficulty resumes, after 2-3 minutes, give an additional dose of NARCAN® Nasal Spray using a new device in the alternate nostril.
Please see additional safety considerations below.
HOW TO ADMINISTER NARCAN® NASAL SPRAY
In this video, you will learn how to:
- Recognize symptoms of an opioid overdose
- Administer NARCAN® Nasal Spray
- How to proceed if the person regains consciousness before help arrives